# SDR ASAA2022020537361

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,120 hours, 9,010 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION SYSTEM #2 ENGINE FIRE LOOP B FAULT. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS IAW B737-900 AMM 26-11-02 AND #2 ENG "B" LOOP OPS NML.
